| Model Number |
AR40E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).Lens was removed/replaced during the same procedure.If explanted; give date: n/a (not applicable).Lens was removed/replaced during the same procedure.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a sensar intraocular lens (iol) was removed and replaced with another lens of the same model and diopter from the patient's left eye because of a bent haptic.The patient has recovered and no injury was reported.No additional information provided.
Additional Manufacturer Narrative
Device evaluation: the original folding carton, original lens case, patients stickers, and implant notification card were received.The lens was not returned; therefore, no product evaluation could be performed on the lens.The complaint issue could not be confirmed and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.